# SDR AU970302

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2424 · AC Regulator
- Part: Diode
- Part number: CR907
- Condition: Shorted
- Location: Ac Regulator
- Component: Westinghouse, GCU
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) GENERATOR CONTROL UNIT FAULTY - INVESTIGATION FOUND DIODE CR907 SHORT CIRCUITED ALLOWING TRANSFORMER T901 TO OVERHEAT
